ResearcherID Thomson Reuters  

Markarian, Nikita S.
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: P-9680-2016
URL: http://www.researcherid.com/rid/P-9680-2016
Subject: Mathematics
ORCID: http://orcid.org/0000-0002-2705-4776
My Institutions (more details)
Primary Institution:
Sub-org/Dept: Faculty of Mathematics
Role:
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  1  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: Weyl n-algebras and the Kontsevich integral of the unknot
 Author(s): Markarian, N.
 Source: Journal of Knot Theory and its Ramifications Published: 2016
 DOI: 10.1142/S0218216516420086 /  Author-provided URL : http://www.scopus.com/inward/record.url?eid=2-s2.0-84988654960&partnerID=MN8TOAR ...
added
03-Nov-16
2.  Title: Erratum to: A Note on a Symplectic Structure on the Space of G-Monopoles [Communications in Mathematical Physics (1999), 201, 411-421, DOI: 10.1007/s002200050560 ]
 Author(s): Finkelberg, M.; Kuznetsov, A.; Markarian, N.; et al.
 Source: Communications in Mathematical Physics Volume: 334 Issue: 2 Pages: 1153-1155 Published: 2015
 Times Cited: 4
 DOI: 10.1007/s00220-014-2172-0 /  Author-provided URL : http://www.scopus.com/inward/record.url?eid=2-s2.0-84925543721&partnerID=MN8TOAR ...
added
03-Nov-16
3.  Title: Hypercommutative Operad as a Homotopy Quotient of BV
 Author(s): Khoroshkin, A.; Markarian, N.; Shadrin, S.
 Source: Communications in Mathematical Physics Volume: 322 Issue: 3 Pages: 697-729 Published: 2013
 Times Cited: 2
 DOI: 10.1007/s00220-013-1737-7 /  Author-provided URL : http://www.scopus.com/inward/record.url?eid=2-s2.0-84880512276&partnerID=MN8TOAR ...
added
03-Nov-16
4.  Title: The Atiyah class, Hochschild cohomology and the Riemann-Roch theorem
 Author(s): Markarian, N.
 Source: Journal of the London Mathematical Society Volume: 79 Issue: 1 Pages: 129-143 Published: 2009
 Times Cited: 21
 DOI: 10.1112/jlms/jdn064 /  Author-provided URL : http://www.scopus.com/inward/record.url?eid=2-s2.0-58449129353&partnerID=MN8TOAR ...
added
03-Nov-16
5.  Title: A note on a symplectic structure on the space of G-monopoles
 Author(s): Finkelberg, M.; Kuznetsov, A.; Markarian, N.; et al.
 Source: Communications in Mathematical Physics Volume: 201 Issue: 2 Pages: 411-421 Published: 1999
 Times Cited: 13
 DOI: 10.1007/s002200050560 /  Author-provided URL : http://www.scopus.com/inward/record.url?eid=2-s2.0-0033246640&partnerID=MN8TOARS
added
03-Nov-16
6.  Title: Projective structures on complex curves and the Hitchin system
 Author(s): Markaryan, N.S.
 Source: Izvestiya Mathematics Volume: 63 Issue: 1 Pages: 119-132 Published: 1999
 Times Cited: 1
 DOI: 10.1070/IM1999v063n01ABEH000231 /  Author-provided URL : http://www.scopus.com/inward/record.url?eid=2-s2.0-33746990235&partnerID=MN8TOAR ...
added
03-Nov-16
7.  Title: Cohomology of braid groups with nontrivial coefficients
 Author(s): Markaryan, N.S.
 Source: Mathematical Notes Volume: 59 Issue: 5-6 Pages: 611-617 Published: 1996
 Times Cited: 4
 DOI: 10.1007/BF02307210 /  Author-provided URL : http://www.scopus.com/inward/record.url?eid=2-s2.0-0039662795&partnerID=MN8TOARS
added
03-Nov-16
publication(s)  
First Page Previous Page Page   of  1  Go Next Page Last Page
  Sort by:    Results per page: